Follow
Patrick Speissegger
Patrick Speissegger
Verified email at math.mcmaster.ca - Homepage
Title
Cited by
Cited by
Year
Quasianalytic Denjoy-Carleman classes and o-minimality
JP Rolin, P Speissegger, A Wilkie
Journal of the American Mathematical Society 16 (4), 751-777, 2003
2502003
The Pfaffian closure of an o-minimal structure
P Speissegger
Walter de Gruyter 1999 (508), 189-211, 1999
1721999
The real field with convergent generalized power series
L Van Den Dries, P Speissegger
Transactions of the American Mathematical Society 350 (11), 4377-4421, 1998
1631998
The field of reals with multisummable series and the exponential function
L Van Den Dries, P Speissegger
Proceedings of the London Mathematical Society 81 (3), 513-565, 2000
1292000
Expansions of the real line by open sets: o-minimality and open cores
C Miller, P Speissegger
Fund. Math. 162, 193 - 207, 1999
681999
O-minimal preparation theorems
L van den Dries, P Speissegger
Model theory and applications 11, 87-116, 2002
44*2002
Transition maps at non-resonant hyperbolic singularities are o-minimal
T Kaiser, JP Rolin, P Speissegger
Walter de Gruyter GmbH & Co. KG 2009 (636), 1-45, 2009
392009
Differential equations over polynomially bounded o-minimal structures
JM Lion, C Miller, P Speissegger
Proceedings of the American Mathematical Society 131 (1), 175-183, 2003
322003
Analytic stratification in the Pfaffian closure of an o-minimal structure
JM Lion, P Speissegger
312000
Expansions of the real field by open sets: definability versus interpretability
H Friedman, K Kurdyka, C Miller, P Speissegger
The Journal of Symbolic Logic 75 (4), 1311-1325, 2010
272010
A geometric proof of the definability of Hausdorff limits
JM Lion, P Speissegger
Selecta Mathematica 10, 377-390, 2004
262004
Pfaffian differential equations over exponential o-minimal structures
C Miller, P Speissegger
The Journal of Symbolic Logic 67 (1), 438-448, 2002
182002
Adding multiplication to an o-minimal expansion of the additive group of real numbers
Y Peterzil, P Speissegger, S Starchenko
Logic colloquium 98, 357-362, 2000
122000
Quasianalytic Ilyashenko algebras
P Speissegger
Canadian Journal of Mathematics 70 (1), 218-240, 2018
112018
Pfaffian sets and o-minimality
P Speissegger
Lecture Notes on O-minimal Structures and Real Analytic Geometry, 179-218, 2012
112012
Lectures on o-minimality
P Speissegger
Lectures on algebraic model theory 15, 47-65, 2000
102000
The theorem of the complement for nested sub-Pfaffian sets
JM Lion, P Speissegger
9*2010
The pfa an closure of an o-minimal structure
P Speissegger
Preprint, 1997
91997
Non-interlaced solutions of 2-dimensional systems of linear ordinary differential equations
O Le Gal, F Sanz, P Speissegger
Proceedings of the American Mathematical Society 141 (7), 2429-2438, 2013
72013
Fiberwise properties of definable sets and functions in o-minimal structures
P Speissegger
manuscripta mathematica 86 (1), 283-291, 1995
71995
The system can't perform the operation now. Try again later.
Articles 1–20